# SDR DALA2025030601745

- Difficulty date: March 6, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 58,258 hours, 41,894 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS, IN REF TO NRC 0642: CORROSION ON RH CUSP WEB STA Y=777-780, PER B717 SRM 51-10-02-0G PAR 8.F.(1). SUMMARY OF NRC 00832: CORROSION LEVEL 2. RH CUSP WEB STA Y=777-780 WAS REPAIRED PER B717-200 SRM 53-00-55-2R, PROCEDURE 4, REPAIR 4. (LP #0842953)
